Shaky arms are back
Appliances that I ordered for my mother came this morning. I didn’t get much sleep. The delivery guys were fast and installed the washer. Thankfully there were no problems, other than the washer need “high efficiency” detergent. I just told my mother to use less detergent. I don’t know why she would use more than a quarter of a cup anyways as the damn thing is so sudsy. She wanted another washer but they didn’t have one that were the size or price range she wanted. She said she would use less. I told her after 10-20 loads, she could just use white vinegar to prevent mold and mildew. She agreed.
I made a sandwich and then went up to my room. I had made coffee but it didn’t help my poor sleep. I took a nap for a couple of hours. I woke up feeling weird. I used the bathroom before my bladder burst. Came back upstairs and then my arms felt like spaghetti. Not what I wanted to feel. It was side effects to the Invega. I quickly took an Ativan before they became worse. I don’t get this way often like I did when I was on the abilify. I hate this feeling. It is the worse.
I called my mother and told her to hold dinner for me. I would be sleeping for a few hours as I didn’t feel good. She didn’t ask what was wrong, thank god. I am feeling restless so I don’t know if I will be able to get back to sleep. I got to wait for the Ativan to kick in. My ankle pain is rearing its ugly head. I just feel like giving up. Last night I was swimming in despair. I wrote some stuff in my journal and then vented to a friend via email. I don’t remember what I wrote. She wrote back in the morning with the words in all caps “Don’t kill yourself”, so I must have written something to that effect. I have been feeling a little suicidal at night. I think it is this time of year. Being in severe pain doesn’t help. I put on an ace bandage thingy and slept with it. For the first time in a month or so, I was able to stand without too much pain so it obviously helped.
Now my ankle/foot feels like it is made of strings. Fuck! I hate this type of side effect the most but it is the least concerning. It doesn’t happen often, so I am grateful for that. I just emailed my psych about this to keep her in the loop.
I closed my window because it was bloody cold in my room when I woke up. Holy crap! It wasn’t snowing or raining yet. That wouldn’t start until the afternoon. When I checked the mail, there were flurries. They didn’t appear to be sticking. My mother had turned down the heat because of yesterday’s high temps. I turned it up as it was cold in the house. I must have been cold during the night because my comforter was on me. It’s still chilly in my room but it’s bearable. I like the cold anyways. My ankle and foot, however, doesn’t. They are warm under the blankets right now. I have made sure to keep them warm. Last thing I need is that icy coldness that CRPS brings. Takes forever to warm up and then when it does, it burns.
I have to go out tomorrow to get my prescriptions at my PCP’s office. I don’t get paid till Monday so I won’t be able to get them until then. I just calculated all the meds I need to get next week and it’s going to be roughly $60. I was hoping to fix my laptop this month but I don’t think I can afford it. I’m still waiting to see what my premium is for my medical insurance. I haven’t received the letter yet, which is odd because I usually get it the beginning of the month. I somehow messed up my finances as I don’t have that much money left over after all my bills are paid. I think I might have to shrink my grocery bill somehow. I wanted to make a chili cornbread casserole. The ingredients are not too expensive, except for the beef. I will have to go to the butcher shop. I like their meat better than the grocery store. You can definitely taste the difference. I might buy a 3 lb bag of beef. Then I can make my dirty gravy. My mother is not a chili fan so I will most likely eat this thing, if my brother in law doesn’t have some. My sister might as she likes hot stuff.
Ativan is kicking in so I am going to rest now. The spaghetti feeling is fading. I am glad.